# SDR CALA2017011300089

- Difficulty date: January 13, 2017
- Submitted: January 14, 2017
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 68,342 hours, 7,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT OVER THE LEFT AISLE AT LAVATORY 104 IS INOPERATIVE.    REPLACED THE CHARGER ASSY IAW AMM 33-51-04.  REPLACED THE POWER SUPPLY IAW AMM 33-51-04 AND WDM33-51-32.  OPS CHECKED OK.  REPLACED THE POWER SUPPLY IAW AMM 33-51-32. AND WDM 33-51-32 OPS CHECKED GOOD.
